On double-elliptic integrable systems 1. A duality argument for the case of SU(2)

Citation
Hw. Braden et al., On double-elliptic integrable systems 1. A duality argument for the case of SU(2), NUCL PHYS B, 573(1-2), 2000, pp. 553-572
Citations number
75
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
NUCLEAR PHYSICS B
ISSN journal
0550-3213 → ACNP
Volume
573
Issue
1-2
Year of publication
2000
Pages
553 - 572
Database
ISI
SICI code
0550-3213(20000501)573:1-2<553:ODIS1A>2.0.ZU;2-R
Abstract
We construct a two-parameter family of 2-particle Hamiltonians closed under the duality operation of interchanging the (relative) momentum and coordin ate. Both coordinate and momentum dependence are elliptic, and the modulus of the momentum torus is a non-trivial function of the coordinate. This mod el contains as limiting cases the standard Ruijsenaars-Calogero and Toda fa mily of Hamiltonians, which are at most elliptic in the coordinates, but no t in the momenta. (C) 2000 Elsevier Science B.V. All rights reserved.